Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Masturbation, weakness, headaches, stomach pain, lose penis skin. Treatment options?

sir i want to ask you that i have done hand practice more than enough time,now i am 20 year old and i feel very weakness in my body as well as pain in my one side head,and my bones of wrist and legs are very small,and i feel pain in stomach .and i have also very lose penis ..now what i can do to imrove my weigt and get rid from this disease.sir i need complete answer and please suggest me some medicines.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Hi,
Thanks for query,
First of all masturbation is a common practice in your age group.
It will not lose any essential elements from your body to make you weak.
Your symptoms are more related to depression rather then weakness.
Take healthy nourishing vitamin rich food.Avoid junk food.
Don't go for masturbation excessively.
Do meditation or Yoga to divert your mind when you have desire of it.
Remember you have no disease & you need not to take medicine.
Thanks.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor